MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nihon rinsho. Japanese journal of clinical medicine · 1996

[Drug-induced hemolytic anemia].

Miura A

Клинический случайАннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

Acquired drug-related hemolytic anemia is mainly induced by immune mechanism or microvascular lesion. Three mechanisms of drug-related immunologic injury to red blood cells are recognized. They are hapten or drug adsorption mechanism, ternary or drug-antibody-target cell complex mechanism and autoantibody mechanism. Prototype drugs are penicillin, quinidine and alpha-methyldopa, respectively. Symptoms are mild to moderate in cases of hapten and autoantibody mechanisms and ameliorate by withdrawal of the drugs. Hemolytic anemia due to ternary mechanism may have severe even fetal symptoms, including hemoglobinemia and hemoglobinuria. Some antineoplastic agents can cause hemolytic anemia that resembles the hemolytic uremic syndrome. The prototype drug is mitomycin.

Для цитирования: Miura A. [Drug-induced hemolytic anemia].. Nihon rinsho. Japanese journal of clinical medicine. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.